The pricing of vulnerable options with double Mellin transforms

Ji Hun Yoon, Jeong Hoon Kim

Research output: Contribution to journalArticle

30 Citations (Scopus)

Abstract

Many options traded in the over-the-counter markets are subject to default risks resulting from the probability that the option writer could not honor its contractual obligations. There have been growing concerns about financial derivatives subject to default risks, in particular, since the Global Financial Crisis and Eurozone crisis. This paper uses double Mellin transforms to study European vulnerable options under constant as well as stochastic (the Hull-White) interest rates. We obtain explicitly an analytic closed form pricing formula in each interest rate case so that the pricing of the options can be computed both accurately and efficiently.

Original languageEnglish
Pages (from-to)838-857
Number of pages20
JournalJournal of Mathematical Analysis and Applications
Volume422
Issue number2
DOIs
Publication statusPublished - 2015 Feb 15

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The pricing of vulnerable options with double Mellin transforms'. Together they form a unique fingerprint.

Cite this